# SDR AALA20130808022

- Difficulty date: July 21, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 70,615 hours, 24,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 146N531426
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIN BEAM AFT END COMMON TO STATION 1720 WAS FOUND TO BE CRACKED.  THE PIN BEAM IS CRACKED BETWEEN THE TWO AFT CENTER FASTENER HOLES & THE AFT EDGE OF THE PIN BEAM.  ACCOMPLISHED COMPLEX REPAIR IAW EA B757-53-030938.
